# SDR USAA070256

- Difficulty date: April 3, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 21,452 hours, 21,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D53480020697
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB TRAY FR 68 & 69 ATTACHING TO Y -1162 HAS CRACK.  FABRICATED TRAY & INSTALLED PER SRM 51-31-00 & 51-72-11, DEFECT SIZE:  2 INCHES.
